Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Markovian Functions of a Markov Chain

F. P. Kelly
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 44, No. 3 (Oct., 1982), pp. 372-379
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050326
Page Count: 8
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Markovian Functions of a Markov Chain
Preview not available

Abstract

A sufficient condition for a function of a Markov chain to be Markovian is presented. Under an additional restriction, phrased in terms of the bounded completeness of a sufficient statistic, the condition is also necessary.

Page Thumbnails

  • Thumbnail: Page 
[372]
    [372]
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379